MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO U-DOME PATELLA; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO U-DOME PATELLA; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 73-3508
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding appearance involving a scorpio patella was reported.The event was confirmed.Method & results: product evaluation and results: visual inspection: visual inspection on the returned device indicated yellow discoloration of the patella.Material analysis: material analysis was performed on ultra-high molecular weight polyethylene (uhmwpe) barstock as part of a nc.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been 1 other similar event for the lot referenced relating to appearance.Conclusions: it was reported that a scorpio universal patella was observed to be discolored upon opening the sterile packaging.The event was confirmed via evaluation of the returned device.A nc was raised to address this event.
 
Event or Problem Description
Implant reference number 73-3508 with lot numbers 53ti and y7x2 had a yellow ring around the diameter of the patella implant when opened.

Brand Name
SCORPIO U-DOME PATELLA
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18096795
Report Number0002249697-2023-01364
Device Sequence Number20488667
Product Code NPJ
UDI-Device Identifier07613327033885
UDI-Public07613327033885
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K052917
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73-3508
Device Lot NumberY7X2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown